MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 3256
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled/rescheduled post-sedation.A rotapro console was selected for use in an atherectomy procedure.While testing the device outside the body, the rotation speed was inconsistent.There was no evidence of physical damage to the device.The procedure was not completed due to this event.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the console was returned with the electrical connector partially chipped.The rest of the console was in over all good physical condition.The unit passed all incoming functional tests.The damaged electrical damage is cosmetic and did not affect functionality.Functional testing was unable to replicate the fault condition.The rotapro console passed calibration and full functional final testing.
 
Event or Problem Description

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10949331
Report Number2134265-2020-16905
Device Sequence Number14282220
Product Code MCX
UDI-Device Identifier08714729975076
UDI-Public08714729975076
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3256
Device Catalogue Number3256
Device Lot NumberRP000895
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date03/22/2021
Patient Sequence Number1